# SDR V0XD20140911180

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 601R3171881
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PULLEY ATTACHMENT CLIP IS CRACKED.  R & R PAX DOOR PULLEY BRACKET IAW SRM 51-42-10.  WORK ORDER 80245 WC 8042.
